# SDR SWIA201232249

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,031 hours, 42,575 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED TO STOP AFTER FULL BRAKE APPLICATION, STOPPED AFTER ENGAGING EMERGENCY BRAKE.  (FLT 5331)  REPLACED ANTI SKID CONTROL UNIT IAW AMM.  P/N 42-687-1 S/N ON: 228 S/N OFF: 480
